# SDR DLM90001508

- Difficulty date: August 9, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 16,771 hours, 9,945 cycles
- Engine: Iae V2528D5
- Engine time: 10,788 hours, 5,716 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2528D5
- Part serial: 020105
- Condition: Failed
- Location: Nr 2
- Part time: 10,788 hours, 5,716 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT APPROX 50 KNOTS DUE TO SEVERAL LOUD POPS ON RT ENGINE.  AT IDLE N1 AND N2 APPEARED NORMAL. EGT WAS APPROX 80 DEG WARMER AND FUEL FLOW APPROX 150 PPH HIGHER THAN LEFT ENGINE.  FOUND METAL IN TAILPIPE.  ENGINE CHANGED.
